Investigation of a weak solution of a mixed problem for a hyperbolic equation with nonlinear part
Doklady Akademii Nauk, Tome 178 (1968) no. 1, pp. 51-54
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_178_1_a12,
author = {G. I. Chandirov},
title = {Investigation of a weak solution of a mixed problem for a hyperbolic equation with nonlinear part},
journal = {Doklady Akademii Nauk},
pages = {51--54},
year = {1968},
volume = {178},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_178_1_a12/}
}
G. I. Chandirov. Investigation of a weak solution of a mixed problem for a hyperbolic equation with nonlinear part. Doklady Akademii Nauk, Tome 178 (1968) no. 1, pp. 51-54. http://geodesic.mathdoc.fr/item/DAN_1968_178_1_a12/